# SDR WRNA201100009

- Difficulty date: August 30, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 66,075 hours, 15,100 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 4059060901
- Part serial: 93120600
- Condition: Unserviceable
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CAPT'S PRIMARY FLT DISPLAY LOST ALL AIRSPEED AND ALTITUDE INDICATIONS.  ELEVATOR LOAD FEEL AND FLAP LIMIT OVERRIDE ILLUMINATED, CAUSED BY THE LOSS OF CADC-1.  THEN LOST CADC-2, AS WELL.  PERFORMED APPROPRIATE CHECKLIST, REGAINED CADC-2. CREW CONTACTED COMPANY VIA PHONE PATCH, INQUIRED ABOUT WEATHER IN AMS.  AFTER DOUBLE CHECKING FUEL AND ROUTE INFO, DETERMINED THAT AMS WAS THE BEST OPTION FOR DIVERSION.  AIRCRAFT LANDED NORMAL.  REMOVED AND REPLACED CADC NR 1 IAW 34-16-01.  OP'S CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.
